25 Jun 2010
Yes, you can take both medicines at the same time. The best time is in the morning just after breakfast.
It is worth mentioning that taking your combination of drugs puts you at risk of developing hypokalemia (low potassium levels).
See your doctor if you experience symptoms of hypokalemia such as weakness, lethargy, and muscle pains or cramps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... blood pressure has been very good. My VA Doctor told me that he can give me HCT 12.5 thru the VA, but he can’t give me the Benicar 20. What ...
1 answer • 29 Dec 2009
My husband has become very restless, tired and argumentive since taking this medicine. Is this a normal side affect?
1 answer • 30 Aug 2010
Have switched from Benicar HCT to Benicar (water portion didn't seem to have any effect) and after observing some nusiance ED with Benicar ...
1 answer • 23 Sep 2011
I have lost my job, and do not have insurance anymore. Benicar works for me been taking for about 3 years. Benicar is to expensive. Is ther another ...
1 answer • 13 Oct 2011
i take benicar at night and i wake up with a head ache (mild hangover) and i dont drink
1 answer • 3 Jul 2013